# SDR SWIA202265203

- Difficulty date: January 18, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STAB OTBD ELEVATOR HINGE FITTING HAS CHAFE AREA LWR SUPPORT    (C-CHECK RO 3-25-22)   BLENDED R/H STAB OTBD ELEVATOR HINGE FITTING LOWER SUPPORT IAW CRJ200 SRM 51-12-00. FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-55-11-713 REV-- DATE 2022-02-09.
